# SDR SWIA200819564

- Difficulty date: April 27, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 10,172 hours, 8,802 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 13T8J
- Condition: Failed
- Location: Nr 1
- Part time: 10,939 hours, 8,487 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6701 - THE AIRCRAFT INDICATED AIRSPEED WENT INOPERATIVE.  REPLACED THE NR 1 AIR DATA COMPUTER PER AMM 34-13-01.  OPS CHECK GOOD.
